# SDR USAA2012121800019

- Difficulty date: December 4, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 232XF BETWEEN FR32 TO FR35 & BETWEEN -Y1292 TO -Y765.  REPLACED FLOOR PANEL 232XF IAW A320 SRM 53-02-00 FIG 209 & IRM 9701 REV G.
